# SDR FDEA200910143601

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65135141
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT LWR AFT CHORD ANGLE IS CRACKED AT INBD UP STOP PAD.  FABRICATED ANGLE REPAIR FROM EXTRUSION BAC 1514-1559 2024T3-511, PO NR 29111160, DIM: 11" AND OTHER 6" (2 ANGLES) IAW SRM 51-40-4 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR ANGLES IAW SRM 51-40-4, FIG 1.
